# SDR SWIA202055847

- Difficulty date: December 9, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL STRIKER HAS CORROSION WERE AFT AND FWD DOOR STOP FITTING SITS.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED CORRODED SEAL STRIKER AT GALLEY SERVICE DOOR REF CRJ900 SRM 51-42-06-001-001-A01 AND BOMBARDIER DRW SH670-31412 REV C. LEAK CKECK GOOD AT THIS TIME. ALSO COMPLIED WITH 51-900-1002-SKY.
